Alert archive / New York / River Flood Warnings in 2011
River Flood Warning 29, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Mar 11, 2011, 8:44 AM EST for Montgomery County, Schoharie County, New York. It took effect at Mar 11, 2011, 11:52 AM EST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2011, 8:44 AM EST (13:44 UTC)
- In effect from
- Mar 11, 2011, 11:52 AM EST
- Expired
- Mar 11, 2011, 6:53 PM EST
- In force
- 7 hr
- Issued by
- NWS Albany, NY
- Flood severity
- Minor
Counties Montgomery County, NY, Schoharie County, NY
The radar
The Albany radar (KENX), 35 km from the middle of the area, began a volume at 13:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Schoharie Creek at Breakabeen (BKBN6).
- Action stage
- 8 ft
- Minor stage
- 11 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01350355, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
585
WGUS41 KALY 111344
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
844 AM EST FRI MAR 11 2011
NYC057-095-120144-
/O.NEW.KALY.FL.W.0029.110311T1652Z-110312T1256Z/
/BKBN6.1.ER.110311T1652Z.110311T1800Z.110312T0656Z.NO/
844 AM EST FRI MAR 11 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE SCHOHARIE CREEK AT BREAKABEEN.
* FROM THIS MORNING UNTIL SATURDAY MORNING.
* AT 8 AM FRIDAY THE STAGE WAS...10 FEET.
* FLOOD STAGE IS 11 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 11 AM
FRIDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 11.3 FEET AROUND 1
PM FRIDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 1
AM SATURDAY.
* IMPACT...AT 11 FEET...WATER BEGINS TO OVERFLOW INTO RIVERFRONT
FIELDS
&&
FLD OBSERVED FORECAST
1 PM 7 PM 1 AM 7 AM 1 PM
LOCATION STG STG DAY TIME FRI FRI SAT SAT SAT
SCHOHARIE CREEK
BREAKABEEN 11.0 10.0 FRI 08 AM 11.3 11.3 11.1 10.5 9.6
$$1 follow-up statement
383
WGUS81 KALY 112353
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
653 PM EST FRI MAR 11 2011
NYC111-120023-
/O.CAN.KALY.FL.W.0021.000000T0000Z-110312T0421Z/
/MTRN6.2.ER.110311T0527Z.110311T1015Z.110311T2122Z.NO/
653 PM EST FRI MAR 11 2011
THE FLOOD WARNING IS CANCELLED FOR
THE ESOPUS CREEK AT COLD BROOK.
* AT 6 PM FRIDAY THE STAGE WAS 10.7 FEET.
* FLOOD STAGE IS 11.0 FEET.
&&
FLD OBSERVED FORECAST
7 PM 1 AM 7 AM 1 PM 7 PM
LOCATION STG STG DAY TIME FRI SAT SAT SAT SAT
MID HUDSON TRIBUTARIES
COLD BROOK 11.0 10.7 FRI 06 PM 10.5 9.8 9.0 8.6 8.2
$$
NYC057-095-120023-
/O.CAN.KALY.FL.W.0029.000000T0000Z-110312T1256Z/
/BKBN6.1.ER.110311T1419Z.110311T1715Z.110311T2045Z.NO/
653 PM EST FRI MAR 11 2011
THE FLOOD WARNING IS CANCELLED FOR
THE SCHOHARIE CREEK AT BREAKABEEN.
* AT 6 PM FRIDAY THE STAGE WAS 9.9 FEET.
* FLOOD STAGE IS 11.0 FEET.
* IMPACT...AT 10.0 FEET...THE RIVER IS BANKFULL
&&
FLD OBSERVED FORECAST
7 PM 1 AM 7 AM 1 PM 7 PM
LOCATION STG STG DAY TIME FRI SAT SAT SAT SAT
SCHOHARIE CREEK
BREAKABEEN 11.0 9.9 FRI 06 PM 9.5 9.0 8.6 8.4 7.6
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Mar 11, 6:55 AM EST, 1 hour 49 minutes earlier.
Area forecast discussion, Mar 11, 6:55 AM EST, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
655 AM EST FRI MAR 11 2011
.SYNOPSIS...
A SLOW MOVING LOW PRESSURE SYSTEM AND ITS ASSOCIATED FRONTAL
BOUNDARIES WILL WORK ACROSS THE REGION BY THE END OF THE DAY.
ADDITIONAL RAIN WILL FALL...MAINLY DURING THE MORNING HOURS. COOLER
AIR WILL MOVE IN STARTING LATE THIS AFTERNOON WHICH WILL GRADUALLY
TURN ANY LEFTOVER RAIN SHOWERS TO SNOW SHOWERS. THE UPPER AIR LOW
PORTION OF THE STORM WILL LIFT TO OUR NORTHEAST COME SATURDAY...BUT
ANOTHER UPPER LEVEL DISTURBANCE ON ITS HEELS WILL KEEP OUR WEATHER
SOMEWHAT UNSETTLED...ESPECIALLY NORTH AND WEST OF ALBANY WHERE
SCATTERED RAIN OR SNOW SHOWERS WILL PERSIST.
&&
.NEAR TERM /UNTIL 7 AM THIS MORNING/...
AS OF 630 AM...THE BACK END OF THE HEAVY BAND WAS WORKING TO THE
EAST OF HERKIMER COUNTY...SOUTHEAST INTO EXTREME WESTERN ALBANY
COUNTY....SOUTHWARD TO DUTCHESS COUNTY. THIS LINE WAS WORKING INTO
WESTERN NEW ENGLAND WHERE THERE HAD BEEN A BREAK IN THE RAIN
TONIGHT. THIS LINE WAS ASSOCIATED WITH A COLD/OCCLUDED FRONT WORKING
THROUGH THE SAME REGION.
THIS MAIN LINE LOOKS TO CLEAR THE CAPITAL REGION BETWEEN 730 AM AND
800 AM...OUT OF DUTCHESS COUNTY BY ABOUT THE SAME TIME. IT WILL NOT
CLEAR WESTERN NEW ENGLAND FOR A COUPLE MORE HOURS. BEHIND THIS LINE
ARE LIGHTER SHOWERS SO HAVE INCLUDED THESE AS WELL. ADDITIONAL
RAINFALL AMOUNTS WITH THIS LINE LOOKS TO BE BETWEEN A QUARTER TO
THREE QUARTERS OF AN INCH THROUGH 1000 AM. BY 1000 AM...THIS LINE OF
RAIN WILL BE MOSTLY EAST OF THE REGION (DEPARTING WINDHAM/BERKSHIRE
AND LITCHFIELD COUNTIES).
TEMPERATURES WILL HOLD STEADY OR A RISE LITTLE IN MOST
CASES...GENERALLY IN THE 40S. A SOUTH TO SOUTHEAST WIND WILL AVERAGE
5-15 MPH...EXCEPT 15-25 MPH WITH GUSTS TO 35 MPH OVER THE HIGHER
TERRAIN.
WE WILL CONTINUE THE FLOOD WATCH EVEN IF THE RAIN IS WINDING
DOWN...DUE TO CONTINUE RUNOFF.
*****PREVIOUS NEAR TERM DISCUSSION*******************
AS OF 400 AM...KENX RADAR INDICATING A SWATH OF MODERATE TO HEAVY
RAIN WORKING ACROSS THE REGION...NOW FINALLY GETTING INTO LITCHFIELD
COUNTY. RADAR INDICATED RAINFALL RATES UP TO AROUND A THIRD OF AN
INCH PER HOUR...ASSOCIATED WITH THE NEARLY 40 DBZ VALUES WORKING NW
FROM LITCHFIELD COUNTY NW INTO THE HUDSON VALLEY...CATSKILLS...INTO
THE MOHAWK VALLEY.
SO FAR...KENX RADAR ESTIMATES INDICATED THAT LESS THAN AN INCH OF
RAIN HAD FALLEN ACROSS WESTERN NEW ENGLAND...WHILE 1-2 INCHES HAD
FALLEN IN THE HUDSON VALLEY...2-3 INCHES ACROSS THE CATSKILLS.
IT LOOKS AS IF THIS LINE OF RAIN WILL SLOWLY PIVOTED EASTWARD
THROUGH 700 AM...AS THE BACK EDGE OF THE STEADY RAIN SHIELD WILL
JUST ABOUT BEGIN TO CLEAR OUR WESTERN AREAS BY THEN. AN ADDITIONAL
HALF TO ONE INCH WILL FALL THROUGH 700 AM...LIKELY TO CONTINUE TO
SWELL MANY RIVERS TO THE SOUTH AND EAST OF ALBANY. THE FLOOD WATCH
WILL CONTINUE.
HOWEVER...WE DECIDE TO CANCEL THE WIND ADVISORY. ALTHOUGH THE VAD
WIND PROFILE SUGGESTED WINDS UP TO 40KTS 2-3 KFT OFF THE
DECK...SURFACE OBS HAVE INDICATED NO GUSTS EXCEEDING 39 KTS. A
RELATIVELY STRONG LOW LEVEL JET WAS MOVING OVERHEAD BUT THE WIND WAS
HAVING TRANSLATED TO THE SURFACE.
TEMPERATURES REMAIN EXCEPTIONALLY MILD FOR THE TIME OF YEAR AND DAT
(NIGHT). THEY HAVE BEEN RANGING FROM ABOUT 40-45 FROM ALBANY
NORTHWARD...45-50 FURTHER SOUTH. THESE READINGS WILL LIKELY HOLD
NEARLY STEADY...OR ACTUALLY RISE A DEGREE OR TWO THROUGH 700
PM.
*********PREVIOUS NEAR TERM FORECAST*****************
AS OF 1230 AM...CURRENT FORECAST ON TRACK. RADAR SHOWS A WIDESPREAD
NORTH-SOUTH ORIENTED HEAVY RAIN BAND ALONG THE MID ATLANTIC...FROM
THE DELMARVA AREA TO NORTHERN NJ AND SOUTHEAST NY...MOVING
NORTHWARD. SO NO CHANGES TO CURRENT FLOOD WARNINGS THAT HAVE
ALREADY BEEN ISSUED...BUT WILL MONITOR AND ISSUE ADDITIONAL FLOOD
WARNINGS AS NEEDED WHEN THIS BAND MOVES INTO MORE OF THE FORECAST
AREA. OTHERWISE ONLY MINOR CHANGED MADE TO THE HOURLY TEMP AND WIND
GRIDS.
&&
.SHORT TERM /7 AM THIS MORNING THROUGH SATURDAY NIGHT/...
AS OF 400 AM...THE 500 HPA LOW WAS NEARING PITTSBURGH PA...SLOWLY
LIFTING NORTHEASTWARD. THE SURFACE LOW WAS NORTH OF BUFFALO AND
MOVING NEARLY DUE NORTH.
THIS LOW WILL PIVOT A COLD/OCCLUDED FRONT ACROSS OUR COUNTY WARNING
THIS MORNING TO THE WEST OF THE HUDSON VALLEY...WORKING TO THE EAST
OF THE HUDSON VALLEY DURING THE AFTERNOON. A DRY PUNCH IN THE MID
LEVELS WILL WORK IN ON THE HEELS OF THE FRONT. THE RAIN WILL QUICKLY
TAPPER TO SCATTERED SHOWERS AT THAT TIME...AND THERE MIGHT EVEN BE A
FEW BREAKS OF SUNSHINE..ESPECIALLY IN THE MID HUDSON VALLEY!
TEMPERATURES WILL WARM TO ABOUT 50-55 FROM ALBANY SOUTHWARD...45-50
NORTH AND WEST. THEY MIGHT ACTUALLY BEGIN TO FALL TO THE WEST OF
ALBANY AS COOLER AIR MOVES IN. THE WIND WILL TURN FROM SOUTHEAST TO
SOUTHWEST...AS THE STRONG LONG LEVEL JET LIFTS...ASSOCIATED WITH THE
FRONT...LIFTS TO OUR EAST.
WITH THE COOLER AIR MOVING IN...ANY LEFTOVER RAIN SHOWERS WILL TURN
TO SNOW SHOWERS MAINLY ACROSS THE HIGHER TERRAIN. THESE SHOULD BE
FAIRLY LIGHT AND NOT AMOUNT TO MUCH. THE ONLY EXCEPTION MIGHT BE
ACROSS THE DACKS...WHERE THE FLOW SHOULD TRIGGER A LAKE RESPONSE OFF
OF ONTARIO. THESE COULD BRING MORE A LITTLE MORE ENHANCED SNOW
SHOWER ACTIVITY OVERNIGHT WITH MAYBE AN INCH OR TWO OF SNOWFALL
ACCUMULATION.
TEMPERATURES TONIGHT LOOK TO REACH BACK TO AROUND FREEZING IN THE
HUDSON VALLEY...20S ELSEWHERE.
GENERALLY WENT WITH A MET/MAV BLEND.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
THE EXTENDED FORECAST CONTINUES TO INDICATE MUCH CONSISTENCY BETWEEN
MODEL CYCLES AND GUIDANCE. SATURDAY WILL BEGIN WITH A SHORT-WAVE
TROUGH ROTATING AROUND THE LONGWAVE TROUGH OVER SOUTHEASTERN CANADA
AND THE NORTHEAST...PRODUCING SCATTERED RAIN AND SNOW SHOWERS
SATURDAY THROUGH EARLY SUN...MAINLY ACROSS THE HIGHER TERRAIN WITH
ONLY ISOLATED COVERAGE OF MAINLY RAIN SHOWERS ACROSS THE HUDSON
VALLEY. A SECONDARY COLD FRONT LOOKS TO MOVE ACROSS THE REGION ON
SUNDAY WITH MORE SCATTERED/ISOLATED SHOWERS OF RAIN AND SNOW.
THEN...EVEN COLDER AIR WILL FILTER IN SUNDAY WITH H850 TEMPS FALLING
TO -6C TO -12C ACROSS THE FCST AREA SUNDAY NIGHT INTO MONDAY.
SURFACE HIGH PRESSURE FROM CANADA WILL BUILD IN OVER THE NE US
MONDAY THROUGH TUESDAY NIGHT. THIS WILL PROVIDE DRY CONDITIONS WITH
SURFACE ABOUT 5-10 DEGREES BELOW NORMAL ON MON. TEMPS WILL REBOUND
BACK CLOSER TO NORMAL MAX TEMPS ON TUE...AS THE HIGH BEGINS TO SHIFT
OFFSHORE LATE IN THE DAY...WITH A SOUTHERLY WIND.
THE WARMUP MIGHT CONTINUE INTO WEDNESDAY. HOWEVER...BY THIS
TIME...THE 00Z EUROPEAN CONTINUE TO INDICATE A CUTOFF LOW TO OUR
SOUTHEAST AND ANOTHER TO THE NORTHWEST. THE OVERALL TELECONNECTION
DOES NOT FAVOR A MILLER A TYPE STORM TO ENSUE UP THE COAST (THERE IS
NO RIDGE IN THE WEST AND THE NORTH ATLANTIC OSCILLATION REMAINS
NEUTRAL). THERE IS A SLIGHTLY BETTER CHANCE THAT A WARM FRONT WILL
LIFT THROUGH THE REGION FROM A STORM IN THE NORTHERN
BRANCH...PERHAPS PRODUCING SOME SHOWERS BUT THEN SOMEWHAT MILDER
TEMPS MIGHT TAKE PLACE BY THURSDAY.
BTW...THE 00Z GFS CONTINUES TO SHOW A WEAKER SYSTEM.
OVERALL...TEMPS LOOKS NEAR NORMAL IN THE LONG TERM WITH PCPN BELOW
NORMAL WITH NO MAJOR WX SYSTEMS EXPECTED AT THIS TIME...WARMING TO
SLIGHTLY ABOVE BY THE END OF THE PERIOD.
&&
.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
GENERALLY MVFR/VFR CONDITIONS IN -RA/RA UNTIL THE FRONTAL BOUNDARY
MOVES THROUGH THE KPOU/KALB/KGFL TAF SITES...WITH A TEMPO ADDED TO
INCLUDE IFR CONDITIONS AT KGFL/KALB. THESE CONDITIONS WILL PERSIST
UNTIL 13Z AT KPOU... AND 13Z-14Z AT KALB AND KGFL. AFTER ABOUT
14Z...EXPECT VFR CONDITIONS AT ALL THREE TAF SITES FOR THE REST OF
THE TAF PERIOD ENDING AT 12Z SATURDAY WITH MAINLY A BKN-OVC SC DECK
AT 4000-6000 FEET.
AFTER THE FRONTAL PASSAGE EXPECT SOUTH TO SOUTHWEST WINDS AT ALL
THREE TAF SITES AT 5 TO 15 KTS...BECOMING LIGHTER AND MAINLY
SOUTHWEST TONIGHT.
OUTLOOK...
SAT-SUN...VFR/MVFR. CHC OF -SHRA/-SHSN.
MON-TUE...VFR...NO SIG WX.
&&
.HYDROLOGY...
A FLOOD WATCH CONTINUES FOR THE ENTIRE FORECAST AREA THROUGH THIS
AFTERNOON BECAUSE SOME ADDITIONAL RAIN IS FORECAST FOR THE
REGION...PRODUCING ADDITIONAL RUNOFF COMBINED WITH MELTING SNOW.
THESE SCENARIO COULD CAUSE ADDITIONAL AREA RIVERS TO GO ABOVE FLOOD
STAGE AGAIN...OR FOR EXISTING FLOODING TO WORSEN.
FLOOD WARNINGS CONTINUE FOR THE HOUSATONIC RIVER FROM FALLS VILLAGE
DOWNSTREAM TO STEVENSON. THE RIVER WILL CONTINUE TO RECEDE THIS
AFTERNOON AND EVENING...BUT WILL THEN RISE AGAIN TONIGHT FROM THE
EFFECT OF THE ADDITIONAL RAIN.
A FLOOD WARNING ALSO CONTINUES AT NORTH CREEK ON THE HUDSON DUE
TO A SIGNIFICANT ICE JAM. LITTLE CHANGE IN THE WATER LEVEL IS
EXPECTED THIS AFTERNOON AND EVENING. AS THE FLOW IN THE RIVER
INCREASES THIS JAM MAY BREAK UP.
ICE JAMS WERE ALSO NEAR HOPE ON THE SACANDAGA RIVER AND ON THE
MOHAWK IN SCHENECTADY.
PLEASE REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS.
ONLY LIGHT PRECIPITATION IS EXPECTED (IF AT ALL) AFTER TODAY THROUGH
MUCH OF THE UPCOMING WEEK. THIS DRIER WEATHER WILL ALLOW RIVERS AND
STREAMS TO VERY SLOWLY RECEDE ALTHOUGH IT MIGHT TAKE UP TO A COUPLE
DAYS FOR ALL RIVERS TO DIP BELOW FLOOD STAGE.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH UNTIL 6 PM EST THIS EVENING FOR CTZ001-013.
NY...FLOOD WATCH UNTIL 6 PM EST THIS EVENING FOR NYZ032-033-038>043-
047>054-058>061-063>066-082>084.
MA...FLOOD WATCH UNTIL 6 PM EST THIS EVENING FOR MAZ001-025.
VT...FLOOD WATCH UNTIL 6 PM EST THIS EVENING FOR VTZ013>015.
&&
SYNOPSIS...HWJIV
NEAR TERM...HWJIV
SHORT TERM...HWJIV
LONG TERM...HWJIV
AVIATION...GJM
HYDROLOGY...HWJIVHazardous weather outlook, Mar 11, 4:09 AM EST, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 409 AM EST FRI MAR 11 2011 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-121200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 409 AM EST FRI MAR 11 2011 ...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE REQUESTED TO SEND REPORTS OF MEASURED RAINFALL OF AN INCH OR MORE...OR ANY REPORTS OF FLOODING...TO THE NATIONAL WEATHER SERVICE VIA TELEPHONE OR THE SEVERE WEATHER REPORT FORM ON THE INTERNET.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 9:27 PM EST | Areal Flood Warning | ALY | Columbia, Dutchess, Greene, Ulster | 36 hr |
| Mar 10, 10:05 PM EST | River Flood Warning | ALY | Ulster | 21 hr |
| Mar 10, 10:05 PM EST | River Flood Warning | ALY | Ulster | 27 hr |
| Mar 10, 10:05 PM EST | River Flood Warning | ALY | Ulster | 30 hr |
| Mar 11, 2:34 AM EST | River Flood Warning | ALY | Greene, Schoharie | 10 hr |
| Mar 11, 2:45 AM EST | Areal Flood Advisory | ALY | Albany, Schenectady, Schoharie | 4 hr |
| Mar 11, 4:33 AM EST | River Flood Warning | ALY | Schoharie | 19 hr |
| Mar 11, 5:24 AM EST | Areal Flood Advisory | ALY | Fulton, Herkimer, Montgomery | 3 hr |
| Mar 11, 6:38 AM EST | Areal Flood Advisory | ALY | Saratoga, Warren | 2 hr |
| Mar 11, 6:52 AM EST | Areal Flood Advisory | ALY | Albany, Rensselaer, Washington | 2 hr |
| Mar 11, 7:54 AM EST | River Flood Warning | ALY | Dutchess | 36 hr |
| Mar 11, 7:57 AM EST | River Flood Warning | ALY | Herkimer, Oneida | 71 hr |
| Mar 11, 10:00 AM EST | River Flood Warning | ALY | Montgomery, Schenectady, Schoharie | 24 hr |
| Mar 11, 10:06 AM EST | River Flood Warning | ALY | Ulster | 14 hr |
| Mar 11, 1:46 PM EST | River Flood Warning | ALY | Dutchess | 17 hr |
| Mar 11, 2:29 PM EST | Areal Flood Warning | ALY | Albany, Montgomery, Saratoga, Schenectady | 24 hr |
| Mar 11, 2:37 PM EST | Areal Flood Warning | ALY | Albany, Montgomery, Saratoga, Schenectady | 24 hr |
Nearby
River Flood Warnings in New York, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.